# SDR AALA20002070

- Difficulty date: November 27, 2000
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N501AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49738
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STRINGER 4L CRACKED AT FASTENER STATION 160.  REMOVED DAMAGED SECTION AND SPLICED IN NEW SECTION PER SRM 53-02 FIG 18.  (M)
